American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Armin Rainer. Quasianalytic multiparameter perturbation of polynomials and normal matrices. Trans. Amer. Math. Soc. 363 (2011) 4945-4977. MR 2806697.
Abstract, references, and article information
View Article: PDF

[2] Jordi Pau and José Ángel Peláez. On the zeros of functions in Dirichlet-type spaces. Trans. Amer. Math. Soc. 363 (2011) 1981-2002. MR 2746672.
Abstract, references, and article information
View Article: PDF

[3] Peter Borwein, Tamás Erdélyi and Friedrich Littmann. Polynomials with coefficients from a finite set. Trans. Amer. Math. Soc. 360 (2008) 5145-5154. MR 2415068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Julius Borcea. Equilibrium points of logarithmic potentials induced by positive charge distributions. I. Generalized de Bruijn-Springer relations. Trans. Amer. Math. Soc. 359 (2007) 3209-3237. MR 2299452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David W. Farmer and Robert C. Rhoades. Differentiation evens out zero spacings. Trans. Amer. Math. Soc. 357 (2005) 3789-3811. MR 2146650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael J. Miller. A quadratic approximation to the Sendov radius near the unit circle. Trans. Amer. Math. Soc. 357 (2005) 851-873. MR 2110424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. M. Malamud. Inverse spectral problem for normal matrices and the Gauss-Lucas theorem. Trans. Amer. Math. Soc. 357 (2005) 4043-4064. MR 2159699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alexander Brudnyi. Graphs of zeros of analytic families. Trans. Amer. Math. Soc. 357 (2005) 1859-1875. MR 2115079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Igor E. Pritsker. Products of polynomials in uniform norms. Trans. Amer. Math. Soc. 353 (2001) 3971-3993. MR 1837216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. V. Konyagin and W. Schlag. Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle. Trans. Amer. Math. Soc. 351 (1999) 4963-4980. MR 1487621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Piotr Pawlowski. On the zeros of a polynomial and its derivatives. Trans. Amer. Math. Soc. 350 (1998) 4461-4472. MR 1473453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Igor E. Pritsker and Richard S. Varga. The Szego curve, zero distribution and weighted approximation. Trans. Amer. Math. Soc. 349 (1997) 4085-4105. MR 1407500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Larry A. Shepp and Robert J. Vanderbei. The complex zeros of random polynomials . Trans. Amer. Math. Soc. 347 (1995) 4365-4384. MR 1308023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] W. George Cochran. Random Blaschke products . Trans. Amer. Math. Soc. 322 (1990) 731-755. MR 1022163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Michael J. Miller. Maximal polynomials and the Ilieff-Sendov conjecture . Trans. Amer. Math. Soc. 321 (1990) 285-303. MR 965744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Arden Ruttan and Richard S. Varga. A unified theory for real vs.\ complex rational Chebyshev approximation on an interval . Trans. Amer. Math. Soc. 312 (1989) 681-697. MR 948196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Li-Chien Shen. On the zeros of successive derivatives of even Laguerre-P\'olya functions . Trans. Amer. Math. Soc. 298 (1986) 643-652. MR 860385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Thomas Craven and George Csordas. The Gauss-Lucas theorem and Jensen polynomials . Trans. Amer. Math. Soc. 278 (1983) 415-429. MR 697085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] C. N. Linden. Regular functions of restricted growth and their zeros in tangential regions . Trans. Amer. Math. Soc. 275 (1983) 679-686. MR 682724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Cloyd L. Ezell and Morris L. Marx. Branched extensions of curves in orientable surfaces . Trans. Amer. Math. Soc. 259 (1980) 515-532. MR 567094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Cloyd L. Ezell. Branched extensions of curves in compact surfaces . Trans. Amer. Math. Soc. 259 (1980) 533-546. MR 567095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Mahfooz Alam. Zeros of Stieltjes and Van Vleck polynomials . Trans. Amer. Math. Soc. 252 (1979) 197-204. MR 534117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Morris Marden. Kakeya's problem on the zeros of the derivative of a polynomial . Trans. Amer. Math. Soc. 45 (1939) 355-368. MR 1501996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Morris Marden. On the zeros of certain rational functions . Trans. Amer. Math. Soc. 32 (1930) 658-668. MR 1501557.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Rudolph E. Langer. The asymptotic location of the roots of a certain transcendental equation . Trans. Amer. Math. Soc. 31 (1929) 837-844. MR 1501516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] D. R. Curtiss. A note on the preceding paper: ``On the location of the roots of certain types of polynomials'' [Trans. Amer. Math. Soc. {\bf 24} (1922), no. 3, 163--180; 1501220] by J. L. Walsh . Trans. Amer. Math. Soc. 24 (1922) 181-184. MR 1501221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. L. Walsh. On the location of the roots of certain types of polynomials . Trans. Amer. Math. Soc. 24 (1922) 163-180. MR 1501220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 24 (1922) 31-69. MR 1501212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 22 (1921) 101-116. MR 1501162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1